Discussions By Condition: Foot conditions

Numb Foot

Posted In: Foot conditions 0 Replies
  • Posted By: Anonymous
  • May 24, 2013
  • 02:48 PM

Applied Traumeel to knee and my FOOT went numb. It is lingering. Chiropractor figures it was a case of the nerve being crushed by some structures (knee, ankle) and the numbing Traumell, put it "over the top", resulting in numbness. Chiro worked my leg, foot to loosen it up and dislodge nerve from pinchpoints it may now be in. Worked, but likely won't be fast cure. Any comments?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?